Constant Jacobi osculating rank of U(3)/(U(1) x U(1) x U(1)) -- Appendix--

Repositorio Dspace/Manakin

español português english

Constant Jacobi osculating rank of U(3)/(U(1) x U(1) x U(1)) -- Appendix--

Mostrar el registro completo del ítem

Título: Constant Jacobi osculating rank of U(3)/(U(1) x U(1) x U(1)) -- Appendix--
Autor: Arias-Marco, Teresa
Resumen: Este es el apéndice del documento [T. Arias-Marco, Constant Jacobi osculating rank of U(3)/(U(1) × U(1) × U(1)), Arch. Math. (Brno) 45 (2009), 241–254]This is the appendix of the paper [T. Arias-Marco, Constant Jacobi osculating rank of U(3)/(U(1) × U(1) × U(1)), Arch. Math. (Brno) 45 (2009), 241–254] where we obtain an interesting relation between the co-variant derivatives of the Jacobi operator valid for all geodesic on the flag manifold M6 = U(3)/(U(1)×U(1)×U(1)). As a consequence, an explicit expression of the Jacobi operator independent of the geodesic can be obtained on such a manifold. Moreover, we show the way to calculate the Jacobi vector fields on this manifold by a new formula valid on every g.o. space.
URI: http://hdl.handle.net/10662/3317
Fecha: 2010-01


Ficheros en el ítem

Ficheros Tamaño Formato Ver
arxiv_ 0906.2890.pdf 85.91Kb PDF Thumbnail

El ítem tiene asociados los siguientes ficheros de licencia:

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem

Atribución-NoComercial-SinDerivadas 3.0 España Excepto si se señala otra cosa, la licencia del ítem se describe como Atribución-NoComercial-SinDerivadas 3.0 España

Buscar en Mi Dehesa


Listar

Mi cuenta

Estadísticas

Ayuda

Redes sociales